| Model Number |
24950 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/22/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.During evaluation the device passed all visual and functional testing.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed.
Event or Problem Description
It was reported: ¿spo2 was off when compared to a rad 5v by around 10-15%.Radius 7 disconnect as well" no consequences or impact to patient was reported.